MathSciNet Relay Station
MathSciNet bibliographic data
MR1260183 (95i:58192) 58G26 (58G10)
Tsuboi, Kenji On the determinant and the holonomy of equivariant elliptic operators. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2275–2281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement